# SDR AALA20050088

- Difficulty date: February 6, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N493AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49731
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - OVERHEAD EMERGENCY LIGHTS AT AFT GALLEY SERVICE DOOR INOPERATIVE.  REPLACED BATTERY PACK AT STATION 1190R FOR OVERHEAD EMERGENCY LIGHTS AT AFT GALLEY SERVICE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
